# SDR AALA20131217010

- Difficulty date: December 17, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 59,056 hours, 20,438 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA CREW REPORTED LE SLAT DISAGREE MESSAGE.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 6 LE ROTARY ACTUATOR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
